# SDR USAA2011091000015

- Difficulty date: August 31, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 20,053 hours, 8,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015900500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - CRACKED PLATE AT FR 68, -Y1292 AND -Z240.  REPLACED PLATE AT FR 68, -Y1292 AND -Z240 IAW A319 SRM 51-74-00.
